# SDR IXXA060524S

- Difficulty date: September 22, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Zone 600
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING CENTER LEADING EDGE OUTBOARD END ATTACH FASTENER HOLES CRACKED.  REMOVED DAMAGED HOLES.  FABRICATED REPAIR DOUBLER AND FILLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW DOUBLER AND FILLER IAW TIMCO REPAIR ENGINEERING ORDER REO-G09488.
